# SDR USAA950103

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PIT - FLIGHT 0310 - CREW COULD NOT GET A GREEN LIGHT ON THE NOSE GEAR.  THE GEAR WAS RECYCLED AND THE NOSE GEAR GREEN DOWNLOCK LIGHT CAME ON.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SWITCH.  (W)
